# SDR 0401979763

- Difficulty date: November 5, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-51
- Aircraft serial: 47396
- Aircraft time: 77,639 hours, 68,488 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FLIGHT ATTENDANT REPORTED BRIEF HOT ELECTRICAL ODOR AROUND ROWS 8-16.  NO SMOKE WAS OBSERVED.  ALL INDICATIONS WERE NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CEILING AND SIDEWALL AND EMERGENCY LIGHTS.  NO TROUBLE FOUND.  RAN PACKS WITH NO ODORS OR IRREGULARITIES NOTED.  OPERATIONAL CHECK GOOD.
